May 172004
 

As of last week I thought that the tremor I was developing was MS related. This seemed reasonable since what else would cause it in me. On the other hand there seems to be a family history on both sides of what is probably essential tremor. Since I figured there would be more information on the Essential Tremor site than the National MS site I went there to take a look. Looking at the FAQ I read – and no surprise – that caffeine can cause a tremor (I should really try to weed this out!) But more importantly it listed drugs as a cause of tremor and specifically listed Prozac as one that can cause a tremor. Since Zoloft is in the same class of drugs I thought back on my experience and I think the tremor began when I started taking Zoloft and has suddenly gotten much worse now that I bumped up to 100mg. As expected with the Zoloft taking time to ramp up my tremors have been getting progressively worse during this ramp-up period. In fact my right hand is trembling quite a bit as I type this. I have put a call into the Dr. to see what he wants to do – maybe move to a different anti-depressant in the same class to see if that makes it better. I feel much better on 100mg so I definitely do not want to go without or on a lesser dose. I would rather have tremors at this point then not take something! On the other hand I am sure the Dr. will have something – I’ll definitely post what he has to say. I guess the good news is I only have 2 rare MS symptoms! 🙂

 Posted by at 10:51 am

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*